# SDR AALA990040

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1411G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11369
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1215 - EN ROUTE BOS-ORD 0 DURING CRUISE LEFT LANDING GEAR DOWN LOCKED LIGHT ILLUMINATED WITH HANDLE IN THE UP POSITION.  LANDED ORD WITHOUT INCIDENT.  REMOVED DEBRIS FROM LANDING GEAR INDICATION LAMPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
